How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

good day Im a woman 51 years od I had an hemorragie uterine

Resolved Question:

good day I'm a woman 51 years od I had an hemorragie uterine 4 years ago and I took orgametril it help me and the blood stopped and now it happened again so I took the same one but it wont work pls I ask if there is something I can do to stop the bleeding

NB: I did an echo and everything is clean
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-

Have you diagnosed with any gynecological problems?
Are you bleeding heavily?
Have you passed through menopause stage?
Is bleeding continuous and for how long?
Lower abdomen cramps?

Kind Regards,
Dr. Robert

Customer: replied 3 years ago.

yes and they told me that its natural


yes but it decrease at night


yes two years ago I got into menopause stage


yes the bleeding is continuous and I'm in this case about one month


yes there is some cramps in lower abdomen


and I don't know if the heredity had to do with it cs my mom had same problems

Expert:  Dr. Robert replied 3 years ago.
Dear Customer, Thanks for providing quick additional information.
I'm so sorry to hear of your discomfort.

Having bleeding after menopause, can't be left ignored. It has be clinically evaluated by doctor.

Some of the common causes for such symptoms are-
-Hormone problems,
-Atrophy of the vagina,
-Polyps (small growths) in the uterus or on the cervix,
-Dysfunctional uterine bleeding,
-Ovarian tumor.

Heavy blood loss, may further cause anemia and would lead to serious complications.

You would require- Blood work, Pap smear and culture, Hysteroscopy and Biopsy for precise diagnosis.

I understand that you have taken Orgametril is past, but at this time, thorough clinical examination is necessary.

Orgametril belongs to a group of synthetic oral progestagens, It affects the uterine endometrium, inhibits the secretion of gonadotropin, and suppresses the growth of follicles in the ovaries and menstrual bleeding.

May be at this time, you would need high dose of Orgametril, But firstly it has to evaluated by your doctor.
It is not related with hereditary issue, It has happened due to underlying medical problem.

You can't start any prescription medication by yourself, I hope you understand this situation.

It is not natural to have such heavy bleeding with cramps in day time, It should be immediately evaluated by your doctor.

I would recommend that you visit your doctor for evaluation and get it managed ASAP.
I wish for your good health.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.








Dr. Robert and other Medical Specialists are ready to help you